I am 18 years old and have had 10 surgeries to place t tubes in my ears since I was three. They usually fall about about 6 months to a year at best after being placed. I have had my tonsils and adenoids removed but still no luck. I get ear infections about every month even with the tubes placed. Since my last surgery on November 5th 2014 my ears have not stopped ringing and right after the last surgery I got a pretty nasty infection in one of my ears that we treated with ofloxacin optic ear drops. The ringing has been really annoying and my ENT said to try and ignore it but that's doesn't seem to work. Is there something that I can do about that? Also I was wondering if there was another thing to do instead of continuously have t tubes placed in my ears?
Do they ever suggest something to decrease the congestion in your Eustachian tube. Pseudofed does that. You don't take aspirin do you?? Are you on any other medications? Some other medications can cause ringing too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Updated 25 Feb 2011 • 2 answers
I began severe tinnitus (ringing in the ears) two months into treatment with Effexor. I've been off?
Updated 15 Nov 2011 • 1 answer
Updated 14 Nov 2015 • 1 answer
Updated 17 Aug 2016 • 1 answer
Updated 20 Dec 2018 • 1 answer